NCLEX-PN 스타일 연습 문제 (LPN/LVN): 벼락치기 팩

공식 모음, 모든 주제의 핵심 풀이 단계, 연습 문제 34개가 들어 있으며 전체 풀이는 맨 뒤에 있습니다.

새 문제강의로 돌아가기

인쇄 창에서 “PDF로 저장”을 선택하면 기기에 사본을 보관할 수 있습니다.

1공식과 풀이 방법

감염 관리와 환자 안전

방법

  1. 모든 환자에게 표준주의부터 시작하세요: 손 위생, 예상되는 노출에 맞는 개인보호구, 안전한 날카로운 기구 관리.
  2. 전파 경로별 주의를 추가하세요: 접촉(가운, 장갑), 비말(수술용 마스크), 공기(N95, 음압실).
  3. 멸균 물품은 멸균 상태로 유지하세요: 의심되면 멸균이 아닙니다. 닦지 말고 교체하세요.
  4. 환경에서 해를 예방하세요: 낙상 예방 조치, 신체 억제는 마지막 수단, 화재에는 RACE와 PASS.
  5. 투약의 권리, 두 가지 환자 확인, 고위험 약물의 추가 안전장치를 확인하고, 오류와 아차사고를 보고하세요.

우선순위 설정과 위임

방법

  1. 아무 조치도 하지 않으면 무엇이 환자를 가장 빨리 해칠지 물으세요.
  2. ABC(심정지에서는 C-A-B)를 적용한 다음 Maslow를 적용하세요: 생리적 욕구가 안전보다, 안전이 심리적 욕구보다 먼저입니다.
  3. 선택지를 비교하세요: 급성이 만성보다, 불안정이 안정보다, 예상치 못한 것이 예상된 것보다, 전신이 국소보다 먼저이며, 각 소견을 환자의 기저 상태와 비교하세요.
  4. 응급이 아니라면 행동하기 전에 사정하세요. 그다음 나머지가 의존하는 단계를 고르세요.
  5. 위임에서는 다섯 가지 권리를 확인하세요: 업무, 상황, 사람, 지시, 감독. 사정, 교육, 평가는 RN의 몫으로 남습니다.

검사 수치와 전해질

방법

  1. 수치를 검사실 자체의 기준 범위와 비교한 다음, 환자의 기저 상태와 경향에 비교하세요.
  2. 검체를 확인하세요: 용혈, 지연, 또는 정맥로 근처에서 채혈한 혈액은 잘못된 결과를 줄 수 있습니다.
  3. 수치를 그 전형적인 징후와, 그것을 일으키는 약물과 상태에 연결하세요.
  4. 상호작용을 찾으세요: 칼륨이나 마그네슘이 낮으면 디곡신 독성이 커지고, 탈수는 리튬 농도를 높입니다.
  5. 환자에게 조치하세요: 사정하고, 농도가 안전하지 않으면 약물을 보류하고, 위험 수치는 복창하며, 처방자에게 알리세요.

내외과: 심혈관계와 호흡기계

방법

  1. 문제의 이름을 붙이세요: 펌프 기능 부전, 막힌 동맥, 리듬, 혈전, 기도 협착, 감염, 기구 문제.
  2. 위험 징후를 먼저 확인하세요: 저산소증, 저혈압, 흉통, 새로운 혼돈, 차갑고 맥박이 없는 사지.
  3. 산소를 환자에게 맞추세요: 대부분은 94–98%, CO₂ 저류 위험이 있는 환자는 88–92%.
  4. 각 약물을 그 검사와 위험에 연결하세요: 와파린과 INR, 헤파린과 aPTT 및 혈소판, 이뇨제와 칼륨.
  5. 안전한 첫 조치를 선택한 뒤 상급자에게 보고하고 재사정하세요.

내외과: 신경계, 내분비계, 신장

방법

  1. 새로운 혼돈, 쇠약, 경련이 있는 모든 환자에서 혈당을 확인하세요.
  2. 뇌 이상의 가장 이른 경고로 의식 수준을 사용하세요. 동공과 Cushing 삼징후는 늦게 나타납니다.
  3. 당뇨병 응급에서는 DKA(케톤, 산증)와 HHS(매우 높은 삼투압, 탈수)를 구별하고, 수액을 먼저 투여하세요.
  4. 나트륨과 수분에서는 ADH가 과다한지(SIADH) 결핍인지(요붕증)를 판단하고, 만성 변화는 천천히 교정하세요.
  5. 신장 문제에서는 원인을 신전성, 내인성, 신후성으로 분류하고 칼륨과 수분을 관찰하세요.

내외과: 소화기계, 수술 전후, 종양

방법

  1. 무엇이 숨어 있을지 물으세요: 내출혈, 열이 없는 감염, 정상 SpO₂ 뒤에 숨은 저환기.
  2. 수술 후 시간으로 합병증을 좁히세요: 몇 시간 안에는 출혈, 며칠 안에는 흉부 문제, 그 이후에는 상처와 누출 문제.
  3. 통증은 사정하고, 다양식 진통으로 치료하고, 재사정하며, 모든 아편유사제에서 진정을 모니터링하세요.
  4. 암 환자에서는 최저점(nadir) 동안의 모든 질환을 호중구감소성 패혈증으로 취급하고 종양학적 응급을 알아 두세요.
  5. 화상에서는 2도와 3도 부위만 세고, Parkland 시계를 화상 시점부터 시작하며, 소변량에 맞춰 조절하세요.

모성간호학

방법

  1. 여성의 시점을 파악하세요: 임신 주수, 분만 단계 또는 출산 후 일수를 확인하고, 그 시점에서 무엇이 정상인지 판단합니다.
  2. 위험에 처한 환자를 찾으세요: 산모, 태아, 신생아, 또는 그중 둘 이상.
  3. 소견을 원인과 연결하세요: 감속은 VEAL CHOP, 출혈은 4T, 출산 후에는 BUBBLE-HE.
  4. 혈류와 산소를 개선하는 조치(측위, 옥시토신 중단, 자궁저부 마사지)를 먼저 선택하고, 그다음 상급자에게 보고합니다.

아동간호학

방법

  1. 먼저 아동의 나이를 확인하세요. 나이가 정상 활력징후, 발달 이정표, 알맞은 통증 척도를 정합니다.
  2. 기도, 호흡, 순환을 사정하되, 아동은 보상하다가 빠르게 악화된다는 점을 기억하세요.
  3. 조치를 발달 단계에 맞추고 가족을 참여시키세요.
  4. 아동에게 안전한 답인지 확인하세요: 체중 기반 용량이어야 하고, 바이러스성 질환에는 아스피린을 쓰지 않으며, 12세 미만에는 코데인을 쓰지 않습니다.

정신건강간호학

방법

  1. 즉각적인 위험이 있는지 판단하세요: 자살, 폭력, 약물 응급 상황, 신체 질환.
  2. 안전을 먼저 조치하세요: 관찰하고, 수단을 제거하고, 진정시키고, 해로운 약물을 중단하고, 도움을 요청합니다.
  3. 치료적 반응을 선택하세요: 감정을 인정하고, 현실을 제시하고, 거짓 안심과 "왜" 질문은 피합니다.
  4. 권리를 존중하세요: 가장 덜 제한적인 방법, 동의, 그리고 한계가 있는 비밀 보장.

간호 수학과 단위 환산

미터법 단계
1 kg = 1000 g, 1 g = 1000 mg, 1 mg = 1000 mcg, 1 L = 1000 mL
무게와 길이
1 kg = 2.2 lb, 1 lb = 16 oz, 1 in = 2.54 cm, 1 ft = 12 in
가정용 계량
1 tsp = 5 mL, 1 tbsp = 15 mL, 1 fl oz = 30 mL, 1 cup = 8 fl oz = 240 mL
온도
°C = (°F − 32)·5/9, °F = °C·9/5 + 32
24시간제
오후 1–11시: 12를 더함; 오전 12시 = 00:xx; 오후 12시 = 12:xx
투여 속도
mcg/min × 60/1000 = mg/h
검사 환산 계수
포도당 1 mmol/L = 18 mg/dL; 크레아티닌 1 mg/dL = 88.4 µmol/L; Hb 1 g/dL = 10 g/L

방법

  1. 주어진 양을 단위와 함께 쓰고, 원하는 단위도 쓰세요.
  2. 환산값을 고르세요: kg, g, mg, mcg 사이 또는 L와 mL 사이는 1000, 1 kg = 2.2 lb, 1 tsp = 5 mL, 1 tbsp = 15 mL, 1 fl oz = 30 mL, 1 cup = 240 mL.
  3. 원하지 않는 단위가 약분되도록 분수로 쓰세요. 속도에서는 바뀌는 단위마다 분수 하나씩을 사용하세요.
  4. 방향을 확인하세요: 더 작은 단위는 더 큰 숫자를 줍니다.
  5. 최종 답만 문제가 정한 정밀도로 반올림하세요.

투약 용량 계산

농도로 구하는 투여량
부피 = 투여량 / 농도
체중 기준 투여량
투여량 = mg/kg × 체중
정제
개수 = 투여량 / 정제 함량
단위
1 g = 1000 mg, 1 mg = 1000 mcg

방법

  1. 처방 용량과 보유 약품 농도를 같은 단위로 바꾸세요.
  2. 처방량을 보유량으로 나누고 분량을 곱하세요: (D/H) × Q.
  3. 체중 기반 용량은 먼저 체중(kg)을 곱한 다음, 1일 용량을 투여 횟수로 나누세요.
  4. 먼저 어림해 보고 답이 타당한지 확인하세요.

정맥 수액 속도

펌프 속도
mL/h = volume (mL)/time (h)
점적 속도
drops/min = volume (mL) × drop factor / time (min)
주입 시간
time (h) = volume (mL)/rate (mL/h)

방법

  1. 펌프 속도(mL/h): 부피를 시간(h)으로 나눕니다.
  2. 점적 속도(gtt/min): 부피 × 점적 계수를 시간(분)으로 나눕니다.
  3. 남은 시간: 남은 부피를 속도로 나눕니다.
  4. 문제나 장비가 요구하는 대로 반올림하세요.

수액 요법과 수분 균형

시간당 홀리데이–시가 공식
4 mL/kg(처음 10 kg) + 2 mL/kg(다음 10 kg) + 1 mL/kg(20 kg 초과분 kg마다)
1일 홀리데이–시가 공식
같은 구간에 100 / 50 / 20 mL/kg
수분 균형
섭취량 − 배설량
얼음 조각
부피의 절반으로 계산
소변량
mL/kg/h = mL / (kg × h)
주입 시간
시간(h) = 남은 부피(mL) / 속도(mL/h)
주입된 부피
mL = 속도 × 시간

임상 사정 점수

글래스고 혼수 척도
GCS = E (1–4) + V (1–5) + M (1–6) = 3–15
APGAR
5개 징후 × 0–2 = 0–10; 7–10 안심할 수 있음, 4–6 중등도 이상, 0–3 낮음
Braden 척도
5 × (1–4) + 1 × (1–3) = 6–23; ≤ 18 위험군
Morse 낙상 척도
낙상 25, 진단 15, 보조 15/30, 정맥 20, 걸음걸이 10/20, 정신 상태 15
NEWS2 위험
0–4 낮음; 단독 3점 낮음–중간; 5–6 중간; ≥ 7 높음
평균 동맥압
MAP = (SBP + 2·DBP)/3 = DBP + PP/3
맥압과 쇼크 지수
PP = SBP − DBP, SI = HR/SBP
체질량지수
BMI = kg/m² = 703·lb/in²

방법

  1. 문제가 사용하는 점수표와 그 범위를 찾으세요(GCS 3–15, APGAR 0–10, Braden 6–23, Morse 0–125).
  2. 설명을 수준에 맞추어 모든 항목을 따로따로 채점하세요.
  3. 항목 점수를 더하고 총점이 범위 안에 있는지 확인하세요.
  4. 기준점을 적용하세요. NEWS2에서는 단독으로 3점인 항목이 있는지도 확인하세요.
  5. 파생 값에는 MAP = (SBP + 2·DBP)/3, PP = SBP − DBP, SI = HR/SBP, BMI = kg/m²를 사용하세요.

2연습 문제

1.기본간호학보통

How can a patient reduce pain when coughing after abdominal surgery?

  1. AHold a pillow firmly against the wound while coughing
  2. BLie flat on their back with arms by their sides
  3. CCough while bending forward with no support
  4. DAvoid coughing completely until the stitches have been removed
2.기본간호학어려움

Which measure is most important in protecting a patient with severe neutropenia from infection?

  1. AStrict hand hygiene by everyone who enters the room
  2. BKeeping the room door open for fresh air
  3. CGiving the patient a high-protein diet with extra vitamin supplements
  4. DTaking the temperature every hour
3.감염 관리와 환자 안전보통

A nurse gives part of a dose of an opioid from a vial and must discard the rest. What is correct?

  1. AReturn the rest to the patient’s medication drawer
  2. BDiscard it in front of a second licensed (registered) nurse, who witnesses and documents it
  3. CKeep the rest for the patient’s next dose
  4. DDiscard it alone in the sink and document the amount wasted later in the shift
4.감염 관리와 환자 안전어려움

An IV bag from the pharmacy holds the correct drug, but the label shows another patient’s name. What should the nurse do?

  1. AHang it, because the drug and dose are correct
  2. BNot hang it, and get a correctly labeled bag from the pharmacy
  3. CAsk the patient whether it is fine to use the bag
  4. DCross out the name and write in the correct patient’s name
5.우선순위 설정과 위임보통

응급 중증도 지수(ESI)를 사용할 때 가장 높은 중증도 단계를 받는 환자는 누구인가요?

  1. A활력징후가 정상인 흉통 환자
  2. B발목 골절이 의심되는 환자
  3. C3일간 인후통이 있고 활력징후가 정상인 환자
  4. D의식이 없고 헐떡이는 불규칙한 호흡을 하는 환자
6.우선순위 설정과 위임어려움

After cardiac surgery, a patient becomes hypotensive with distended neck veins and muffled heart sounds, and chest drain output has suddenly stopped. What should the nurse suspect?

  1. ALeft-sided heart failure
  2. BCardiac tamponade
  3. CA blocked urinary catheter
  4. DHypovolemic shock from dehydration
7.임상간호학보통

항암화학요법 후 호중구감소증이 있는 환자의 체온이 38.3 °C입니다. 우선순위는?

  1. A아세트아미노펜만 주고 내일 체온을 다시 확인함
  2. B호중구감소성 패혈증으로 간주하고 긴급히 정맥 항생제 투여
  3. C열이 내리는지 24시간 기다림
  4. D환자에게 산책을 권함
8.임상간호학어려움

A patient has a high fever with rigors, jaundice and right upper quadrant pain. Which condition is most likely?

  1. AAcute appendicitis
  2. BGastro-oesophageal reflux disease
  3. CAscending cholangitis
  4. DSimple biliary colic
9.검사 수치와 전해질보통

A patient's potassium is 7.0 mEq/L. Which ECG change would the nurse expect?

  1. ATall, peaked T waves
  2. BProminent U waves
  3. CDelta waves before the QRS
  4. DFlattened T waves
10.검사 수치와 전해질어려움

A patient in DKA is receiving IV fluids and insulin. The glucose has fallen to about 220 mg/dL (12.2 mmol/L), but the anion gap is still high. What change would the nurse expect?

  1. AStop the insulin infusion because the glucose is near normal
  2. BGive an IV bolus of sodium bicarbonate at once
  3. CStop the IV fluids and start oral fluids only
  4. DAdd dextrose to the IV fluids and continue the insulin
11.약리학보통

A woman taking the combined pill should seek care urgently for which symptom?

  1. AA painful, swollen calf or sudden chest pain
  2. BSlight nausea in the first few weeks
  3. CLight spotting between periods early on
  4. DMild breast tenderness in the first month
12.약리학어려움

A patient on rifampicin, isoniazid, pyrazinamide and ethambutol develops a painful swollen big toe. Which drug is most likely responsible?

  1. APyrazinamide
  2. BEthambutol
  3. CIsoniazid
  4. DRifampicin
13.내외과: 심혈관계와 호흡기계보통

After a bronchoscopy with throat anaesthesia, when can the patient eat and drink?

  1. AAfter a full 24 hours without food
  2. BImmediately after the scope is removed
  3. CWhen the gag and cough reflexes have returned
  4. DOnly after a chest X-ray has been reported
14.내외과: 심혈관계와 호흡기계어려움

COPD 환자가 숨이 차고 실내 공기에서 SpO₂ 84%입니다. 최적의 내과적 치료에도 혈액가스 검사에서 pH 7.30, PaCO₂ 상승이 나타납니다. 고려될 가능성이 높은 치료는?

  1. A분무 기관지확장제 중단
  2. B비재호흡 마스크로 고농도 산소
  3. C호흡수를 늦추기 위한 정맥 진정제
  4. D비침습적 환기(NIV)
15.내외과: 신경계, 내분비계, 신장보통

뇌하수체 수술 후 환자가 세 시간 동안 시간당 400 mL의 소변을 보며 비중이 낮습니다. 간호사가 의심해야 하는 것은?

  1. ASIADH
  2. B급성 신손상
  3. C정상적인 이뇨
  4. D요붕증
16.내외과: 신경계, 내분비계, 신장어려움

A patient with an insulin pump is admitted with nausea, a glucose of 19 mmol/L (342 mg/dL) and blood ketones of 3.1 mmol/L. What is the priority?

  1. AIncrease the pump rate and recheck the ketones in 12 hours
  2. BGive an antiemetic only, because nausea is causing the high glucose
  3. CSuspect failed insulin delivery and give insulin by another route
  4. DDisconnect the pump and give no insulin until the ketones clear
17.내외과: 소화기계, 수술 전후, 종양보통

Which task for a stable patient with an established ileostomy can usually be delegated to a trained healthcare assistant (nursing assistant)?

  1. AAssessing the stoma for signs of necrosis
  2. BEmptying the pouch and measuring the output
  3. CTeaching the patient about high-output risks
  4. DDeciding whether IV fluids are needed
18.내외과: 소화기계, 수술 전후, 종양어려움

만성 신장병이 있는 74세 환자가 수술 후 심한 통증이 있습니다. 가장 중요한 아편유사제 문제는?

  1. A모르핀 대사산물이 축적되므로 낮은 용량이나 다른 아편유사제가 필요할 수 있다
  2. B신기능은 아편유사제가 처리되는 방식에 영향을 주지 않는다
  3. C통증과 상관없이 고령자에게는 아편유사제를 절대 쓰면 안 된다
  4. D모르핀이 신부전에서 가장 안전한 아편유사제이므로 용량을 마음껏 늘릴 수 있다
19.모성간호학보통

Two days after a caesarean, a woman feels bloated with gas pains. Which advice is most helpful?

  1. AUse straws to drink fluids
  2. BWalk around regularly
  3. CStay in bed until the pain stops
  4. DDrink fizzy drinks to bring up the gas
20.모성간호학어려움

Which finding in a newborn at 6 hours requires the most urgent action?

  1. AAcrocyanosis of the hands and feet
  2. BSmall white milia on the nose and chin
  3. CMild moulding of the head
  4. DCentral cyanosis, fast breathing and grunting
21.아동간호학보통

A child receiving chemotherapy has painful mouth ulcers (mucositis). Which mouth care is best?

  1. AA hard toothbrush and lemon–glycerine swabs to clean the ulcers
  2. BSpicy and acidic foods to stimulate saliva flow
  3. CA soft toothbrush or sponge, bland rinses and soft, cool foods
  4. DMouthwash containing alcohol several times a day
22.아동간호학어려움

The safe dose range of a drug is 25–50 mg/kg per day, divided every 8 hours. A 12 kg child is prescribed 250 mg every 8 hours. What should the nurse do?

  1. AGive half the dose and inform the prescriber at the next round
  2. BGive the dose, because the minimum safe daily dose is 300 mg
  3. CGive the dose, because 250 mg is within the range for a single dose
  4. DContact the prescriber, because 750 mg a day is above the maximum of 600 mg
23.정신건강간호학보통

What is the key difference between factitious disorder and malingering?

  1. AIn factitious disorder, the aim is to be seen as ill; in malingering, the aim is an external reward
  2. BMalingering is a severe mental disorder, while factitious disorder is not classed as a mental disorder at all
  3. CThere is no real difference between them, and both terms mean exactly the same thing
  4. DIn factitious disorder, the symptoms are not produced on purpose at all
24.정신건강간호학어려움

A patient has had delusions and hallucinations for a year. For most of this time he has also had episodes of major depression, but for at least two weeks at a time his psychotic symptoms continued without any mood symptoms. Which diagnosis best fits this pattern?

  1. ASchizoaffective disorder
  2. BDelusional disorder
  3. CBrief psychotic disorder
  4. DMajor depression with psychotic features
25.간호 수학과 단위 환산보통
94969810010210410635363738394041°F°C105.6 °F? °C

연습 문제(임의로 만든 값이며 임상 지침이 아닙니다). 환자의 체온이 105.6 °F입니다. °C = (°F − 32) × 5/9를 사용하여 섭씨 T(으)로 환산하세요. 소수 첫째 자리까지 반올림하세요.

105.6 °F
T = °C
26.간호 수학과 단위 환산어려움
8 mcg/kg/min? mg/h53 kg1 h = 60 min1 mg = 1000 mcg

연습 문제(임의로 만든 값이며 임상 지침이 아닙니다). 체중이 53 kg인 환자에게 8 mcg/kg/min이 처방되었습니다. 용량 속도 D을(를) mg/h로 나타내세요. 소수 둘째 자리까지 반올림하세요.

8 mcg/kg/min53 kg
D = mg/h
27.투약 용량 계산보통
15 kg10 mg/kg/일2× 하루D = ? mg

환자의 체중은 15 kg입니다. 처방 용량은 하루 10 mg/kg이며 2회로 나누어 투여합니다. 1회에 몇 mg D을 투여하나요?

15 kg10 mg/kg/일2× 하루
D = mg
28.투약 용량 계산어려움
00.10.20.30.40.50.60.70.80.911 mL

처방은 0.82 mg입니다. 앰플에는 mL당 2000 마이크로그램이 들어 있습니다. 1 mL 주사기에 용량을 채우세요: 몇 V를 투여합니까?

0.82 mg2000 mcg/mL
V = mL
29.정맥 수액 속도보통
640 mL남음? mL/h2 h 남음

1500 mL가 6시간에 걸쳐 처방되었습니다. 4시간 후 백에 아직 640 mL가 남아 있는 것을 발견했고, 처방은 여전히 제시간에 끝나야 합니다. 펌프를 몇 mL/h R로 다시 설정해야 하나요?

1500 mL / 6 h후 4 h: 640 mL
R = mL/h
30.정맥 수액 속도어려움
1260 mL남음? mL/h7 h 남음

1500 mL가 10시간에 걸쳐 처방되었습니다. 3시간 후 백에 아직 1260 mL가 남아 있는 것을 발견했고, 처방은 여전히 제시간에 끝나야 합니다. 원래 펌프 속도를 몇 퍼센트 Δ 올려야 하나요?

1500 mL / 10 h후 3 h: 1260 mL
Δ = %
31.수액 요법과 수분 균형보통
섭취량배설량12시간 근무조젤리120 mL물250 mL차200 mL정맥 수액100 mL/h × 12 h정맥 항생제2 × 50 mL소변200 mL소변200 mL상처 배액70 mL

연습 문제(임의로 만든 값이며 임상 지침이 아닙니다). 기록표는 한 12시간 근무조 동안 환자의 섭취량과 배설량을 보여 줍니다. 정맥 주입은 근무조 내내 표시된 속도로 들어갔습니다. 총섭취량 I을(를) mL 단위로 구하세요.

젤리: 120 mL물: 250 mL차: 200 mL정맥 수액: 100 mL/h × 12 h정맥 항생제: 2 × 50 mL
I = mL
32.수액 요법과 수분 균형어려움
500 mL→ 150 mL/h시작 17:30t합계​ = ? h75 mL/h × 4 h

연습 문제(임의로 만든 값이며 임상 지침이 아닙니다). 500 mL 주입을 17:30에 75 mL/h로 시작합니다. 4시간 후 속도를 150 mL/h로 바꾸고 이후로는 바꾸지 않습니다. 시작 후 몇 시간 t 뒤에 백이 비나요? 소수 첫째 자리까지 반올림하세요.

500 mL75 mL/h · 4 h150 mL/h
t = h
33.임상 사정 점수보통
경도중등도중증

연습 문제(임의로 만든 값이며 임상 지침이 아닙니다). 두부 손상 후의 연습용 환자가 압박(통증 자극)에만 눈을 뜸, 문장으로 말하지만 혼돈 상태임이며 최상의 운동 반응으로 압박에서 사지를 뺌(정상 굴곡)을(를) 보입니다. GCS를 구하고 그에 따라 두부 손상을 분류하세요. 답을 클릭하세요.

  1. 1경도
  2. 2중등도
  3. 3중증
34.임상 사정 점수어려움
위험 없음경도 위험중등도 위험높은 위험매우 높은 위험

연습 문제(임의로 만든 값이며 임상 지침이 아닙니다). 연습용 환자를 Braden 척도로 평가했습니다: 감각 인지: 약간 제한됨; 습기: 매우 젖어 있음; 활동: 침상 생활; 이동성: 완전히 움직이지 못함; 영양: 매우 좋음; 마찰과 전단력: 문제 있음. 19–23 위험 없음, 15–18 경도, 13–14 중등도, 10–12 높음, 9 이하 매우 높음의 구간을 사용하세요. 위험 수준을 클릭하세요.

  1. 1위험 없음
  2. 2경도 위험
  3. 3중등도 위험
  4. 4높은 위험
  5. 5매우 높은 위험

3용액

1.기본간호학

답: A · Hold a pillow firmly against the wound while coughing

이것이 답인 이유

Splinting the incision with a pillow or folded towel supports the wound and reduces pain, so the patient can cough effectively and clear secretions.

답

A · Hold a pillow firmly against the wound while coughing
2.기본간호학

답: A · Strict hand hygiene by everyone who enters the room

이것이 답인 이유

A neutropenic patient cannot fight infection well, and hand hygiene is the key protective measure. Other steps include a single room and keeping away visitors who are unwell.

답

A · Strict hand hygiene by everyone who enters the room
3.감염 관리와 환자 안전

답: B · Discard it in front of a second licensed (registered) nurse, who witnesses and documents it

이것이 답인 이유

Wasting controlled substances requires a witness, usually another licensed nurse, and both document the waste. This prevents and detects drug diversion.

답

B · Discard it in front of a second licensed (registered) nurse, who witnesses and documents it
4.감염 관리와 환자 안전

답: B · Not hang it, and get a correctly labeled bag from the pharmacy

이것이 답인 이유

A label with another patient’s name means the bag may be meant for someone else or may differ in other ways. The nurse does not use it, returns it and reports the issue so the error can be investigated.

답

B · Not hang it, and get a correctly labeled bag from the pharmacy
5.우선순위 설정과 위임

답: D · 의식이 없고 헐떡이는 불규칙한 호흡을 하는 환자

이것이 답인 이유

의식이 없고 임종호흡(agonal breathing)을 하는 환자는 즉각적인 기도 및 호흡 보조가 필요하며 ESI 1단계입니다. 활력징후가 정상인 흉통은 고위험(2단계)이고 나머지는 더 낮은 단계입니다.

답

D · 의식이 없고 헐떡이는 불규칙한 호흡을 하는 환자
6.우선순위 설정과 위임

답: B · Cardiac tamponade

이것이 답인 이유

Hypotension, distended neck veins and muffled heart sounds suggest fluid compressing the heart. A sudden stop in chest drain output can mean clots are trapping blood around the heart; this is an emergency.

답

B · Cardiac tamponade
7.임상간호학

답: B · 호중구감소성 패혈증으로 간주하고 긴급히 정맥 항생제 투여

이것이 답인 이유

호중구감소성 패혈증은 종양학적 응급 상황입니다. 검사 결과를 기다리지 않고 1시간 안에 광범위 정맥 항생제를 투여해야 합니다.

답

B · 호중구감소성 패혈증으로 간주하고 긴급히 정맥 항생제 투여
8.임상간호학

답: C · Ascending cholangitis

이것이 답인 이유

Fever, jaundice and right upper quadrant pain (Charcot's triad) suggest infection of an obstructed bile duct. It can rapidly cause sepsis and needs antibiotics and biliary drainage.

답

C · Ascending cholangitis
9.검사 수치와 전해질

답: A · Tall, peaked T waves

이것이 답인 이유

Hyperkalemia first causes tall, peaked T waves, then a prolonged PR interval, loss of P waves and a wide QRS, which can lead to ventricular fibrillation or asystole. U waves and flat T waves are signs of hypokalemia.확인 출처: High potassium level · MedlinePlus (NIH) (2025); Potassium test · MedlinePlus (NIH) (2025)

답

A · Tall, peaked T waves
10.검사 수치와 전해질

답: D · Add dextrose to the IV fluids and continue the insulin

이것이 답인 이유

The glucose usually falls before the ketoacidosis resolves. Dextrose is added so insulin can continue, clearing ketones without causing hypoglycemia, until the anion gap closes. Stopping insulin too early lets ketoacidosis return.

답

D · Add dextrose to the IV fluids and continue the insulin
11.약리학

답: A · A painful, swollen calf or sudden chest pain

이것이 답인 이유

Combined hormonal contraception increases the risk of venous thromboembolism and, rarely, stroke. Leg pain or swelling, chest pain, breathlessness, severe headache or vision changes need urgent assessment.

답

A · A painful, swollen calf or sudden chest pain
12.약리학

답: A · Pyrazinamide

이것이 답인 이유

Pyrazinamide reduces uric acid excretion and can cause hyperuricaemia and gout. It is also hepatotoxic, like isoniazid and rifampicin.

답

A · Pyrazinamide
13.내외과: 심혈관계와 호흡기계

답: C · When the gag and cough reflexes have returned

이것이 답인 이유

Local anaesthetic sprayed on the throat abolishes the gag and cough reflexes for a time, so food or fluid could be aspirated. The nurse checks that the reflexes have returned (often after about one to two hours) before giving sips of water and then food.

답

C · When the gag and cough reflexes have returned
14.내외과: 심혈관계와 호흡기계

답: D · 비침습적 환기(NIV)

이것이 답인 이유

최적의 내과적 치료에도 지속되는 호흡성 산증(pH < 7.35, PaCO₂ 상승)을 동반한 급성 COPD 악화에서 NIV는 사망률과 기관 삽관의 필요를 줄입니다. 조절된 산소는 88~92%를 목표로 계속합니다. 조절되지 않는 고유량 산소와 진정제는 CO₂ 저류를 악화시킬 수 있습니다.

답

D · 비침습적 환기(NIV)
15.내외과: 신경계, 내분비계, 신장

답: D · 요붕증

이것이 답인 이유

뇌하수체 후엽이나 시상하부 손상은 ADH 분비를 멈추게 하여 묽은 소변이 많이 나오는 중추성 요붕증을 일으킬 수 있습니다. 간호사는 보고하고, 수분 균형과 혈청 나트륨을 면밀히 감시하며, 데스모프레신 치료를 예상합니다.

답

D · 요붕증
16.내외과: 신경계, 내분비계, 신장

답: C · Suspect failed insulin delivery and give insulin by another route

이것이 답인 이유

Rising ketones in a pump user suggest that insulin delivery has failed, for example from a kinked cannula or an empty reservoir. Insulin must be given by pen or IV, and DKA treatment started if criteria are met. The site and pump are checked.

답

C · Suspect failed insulin delivery and give insulin by another route
17.내외과: 소화기계, 수술 전후, 종양

답: B · Emptying the pouch and measuring the output

이것이 답인 이유

Emptying and measuring output is a routine task. Assessment of the stoma, teaching and decisions about treatment remain with the registered nurse, who reviews the recorded output.

답

B · Emptying the pouch and measuring the output
18.내외과: 소화기계, 수술 전후, 종양

답: A · 모르핀 대사산물이 축적되므로 낮은 용량이나 다른 아편유사제가 필요할 수 있다

이것이 답인 이유

모르핀의 활성 대사산물(모르핀-6-글루쿠로나이드 등)은 신장으로 배설되어 신장애에서 축적되며 진정과 호흡 억제를 일으킵니다. 면밀한 감시와 함께 낮은 용량, 더 긴 간격, 대체 아편유사제를 사용할 수 있습니다. 고령은 민감도를 높입니다.

답

A · 모르핀 대사산물이 축적되므로 낮은 용량이나 다른 아편유사제가 필요할 수 있다
19.모성간호학

답: B · Walk around regularly

이것이 답인 이유

Early and regular walking stimulates peristalsis and helps relieve gas. Carbonated drinks and straws introduce more air. Walking also reduces the risk of venous thromboembolism.

답

B · Walk around regularly
20.모성간호학

답: D · Central cyanosis, fast breathing and grunting

이것이 답인 이유

Central cyanosis, tachypnoea and grunting indicate respiratory distress and need immediate assessment, oxygen and evaluation for causes such as infection, heart disease or lung problems.

답

D · Central cyanosis, fast breathing and grunting
21.아동간호학

답: C · A soft toothbrush or sponge, bland rinses and soft, cool foods

이것이 답인 이유

Gentle cleaning with a soft brush or sponge, regular saline or bland rinses, analgesia and soft, cool, non-acidic foods protect the mouth. Alcohol mouthwashes and lemon–glycerine swabs dry and irritate the mucosa.

답

C · A soft toothbrush or sponge, bland rinses and soft, cool foods
22.아동간호학

답: D · Contact the prescriber, because 750 mg a day is above the maximum of 600 mg

이것이 답인 이유

Safe range = 12 × 25 to 12 × 50 = 300–600 mg/day. Prescribed = 250 × 3 = 750 mg/day, which is above the maximum. The nurse withholds the dose and clarifies with the prescriber, never adjusting it alone.

답

D · Contact the prescriber, because 750 mg a day is above the maximum of 600 mg
23.정신건강간호학

답: A · In factitious disorder, the aim is to be seen as ill; in malingering, the aim is an external reward

이것이 답인 이유

In both, symptoms are produced or exaggerated on purpose. In factitious disorder the motivation is internal, the sick role; in malingering it is external, such as money, drugs or avoiding duties.

답

A · In factitious disorder, the aim is to be seen as ill; in malingering, the aim is an external reward
24.정신건강간호학

답: A · Schizoaffective disorder

이것이 답인 이유

In schizoaffective disorder, a major mood episode occurs alongside schizophrenia symptoms, mood episodes are present for most of the illness, and psychotic symptoms are also present for at least 2 weeks without a mood episode. In psychotic depression, the psychosis occurs only during the mood episode.

답

A · Schizoaffective disorder
25.간호 수학과 단위 환산

답: T = 40.9 °C

온도: °C = (°F − 32) × 5/9, °F = °C × 9/5 + 32. °F에서 변환할 때는 곱하기 전에 32를 빼고, °C에서 변환할 때는 곱한 뒤에 32를 더합니다. 빠른 확인: 37 °C는 98.6 °F이고, 1 °C마다 1.8 °F입니다.

32를 뺀다

105.6 − 32 = 73.6

5/9를 곱한다

T = 73.6·5/9 = 40.89 ≈ 40.9 °C

답

T = 40.9 °C
26.간호 수학과 단위 환산

답: D = 25.44 mg/h

차원 분석: 주어진 양을 쓰고, 원하지 않는 단위가 분자와 분모에 한 번씩 나타나 약분되도록 분수로 쓴 환산 계수(예: 60 min/1 h 또는 1 mg/1000 mcg)를 곱합니다. 원하는 단위만 남으면 계산합니다. 문제가 주는 환산값을 사용하고 최종 답만 반올림하세요.

환산 연쇄를 세우세요

D = 8 mcg/kg/min × 53 kg × (60 min/1 h) × (1 mg/1000 mcg)

계산합니다

D = 8·53·60/1000 = 25.44 mg/h

답

D = 25.44 mg/h
27.투약 용량 계산

답: D = 75 mg

투약 용량 계산: 투여량은 처방 용량을 보유 약물의 함량으로 나누고, 그 함량이 들어 있는 양을 곱한 것입니다: 투여량 = (처방 용량/원액 함량) × 원액 부피. 항상 단위를 맞추고(먼저 g을 mg으로, mg을 mcg으로 바꾸기) 답이 타당한지 확인하세요.

하루 총량

10·15 = 150 mg

1회 용량

D = 150/2 = 75 mg

답

D = 75 mg
28.투약 용량 계산

답: V = 0.41 mL

용량 채우기: 부피 = (처방 용량/원액 농도) × 원액 부피. 먼저 단위를 같게 한 뒤, 그 부피가 주사기에 들어가고 눈금 하나에 맞는지 확인하세요.

같은 단위

0.82 mg = 820 mcg

부피

V = 820/2000 = 0.41 mL

답

V = 0.41 mL
29.정맥 수액 속도

답: R = 320 mL/h

Infusion rates: a pump is set in mL/h = volume/time in hours. A gravity drip is counted in drops per minute: gtt/min = volume (mL) × drop factor (gtt/mL)/time (min). The drop factor is printed on the tubing package: macrodrip sets deliver 10, 15 or 20 gtt/mL (blood sets often 10 gtt/mL in the US, 15 in the UK) and microdrip sets 60 gtt/mL. Always use the drop factor the question or package gives.

원래 속도

1500/6 = 250 mL/h

새 속도

R = 640/2 = 320 mL/h

답

R = 320 mL/h

이는 25%를 넘는 증가입니다: 대부분의 병원은 따라잡기 주입 대신 처방자에게 연락하고 환자의 수분 과부하를 사정하도록 요구합니다.

30.정맥 수액 속도

답: Δ = 20 %

Infusion rates: a pump is set in mL/h = volume/time in hours. A gravity drip is counted in drops per minute: gtt/min = volume (mL) × drop factor (gtt/mL)/time (min). The drop factor is printed on the tubing package: macrodrip sets deliver 10, 15 or 20 gtt/mL (blood sets often 10 gtt/mL in the US, 15 in the UK) and microdrip sets 60 gtt/mL. Always use the drop factor the question or package gives.

원래 속도

1500/10 = 150 mL/h

새 속도

R = 1260/7 = 180 mL/h

변화율

Δ = (180 − 150)/150·100% = 20%

답

Δ = 20%

많은 병원에서는 새 처방 없이 25%까지 이런 조정을 허용합니다. 기관의 규정을 확인하세요.

31.수액 요법과 수분 균형

답: I = 1870 mL

섭취량과 배설량: 섭취량에는 들어가는 모든 것(경구 수분, 정맥 주입, 정맥 투약과 플러시, 경관 영양)을 포함하며, 얼음 조각은 부피의 절반으로 계산합니다. 배설량에는 소변, 배액, 구토, 기타 손실이 포함됩니다. 균형 = 총섭취량 − 총배설량이며, 음수이면 순손실입니다. 숫자는 연습용일 뿐입니다. 실제 임상에서는 항상 기관 프로토콜을 따르고 고위험 약물 용량은 이중 확인을 받으세요.

섭취량 합산

경구: 120 + 250 + 200 = 570 mL
정맥 수액: 100·12 = 1200 mL
정맥 항생제: 2·50 = 100 mL
I = 1870 mL

답

I = 1870 mL
32.수액 요법과 수분 균형

답: t = 5.3 h

주입 시간: 시간(h) = 주입할 부피(mL)/속도(mL/h). 백의 용량이 아니라 백에 남아 있는 부피를 쓰세요. 주입된 부피 = 속도 × 시간. 소수 시간은 소수 부분 × 60으로 시와 분으로 바꾸세요(0.5 h = 50분이 아니라 30분). 숫자는 연습용일 뿐입니다. 실제 임상에서는 항상 기관 프로토콜을 따르고 고위험 약물 용량은 이중 확인을 받으세요.

첫 번째 구간

75·4 = 300 mL
500 − 300 = 200 mL 남음

두 번째 구간

200/150 = 1.333 h

총 시간

t = 4 + 1.333 = 5.333 ≈ 5.3 h

답

t = 5.3 h

약 5 h 20 min이므로 백은 약 22:50에 다 들어갑니다.

33.임상 사정 점수

답: 중등도

글래스고 혼수 척도: 세 영역에서 가장 좋은 반응을 더합니다. 눈 뜨기 E: 4 자발적, 3 소리나 말에, 2 압박에, 1 없음. 언어 V: 5 지남력 있음, 4 혼돈, 3 부적절한 단어, 2 알아들을 수 없는 소리, 1 없음. 운동 M: 6 명령에 따름, 5 자극 부위 찾기, 4 정상 굴곡(회피), 3 비정상 굴곡, 2 신전, 1 없음. 총점은 3부터 15까지입니다. 두부 손상 후에는 보통 13–15를 경도, 9–12를 중등도, 3–8을 중증이라고 합니다.

각 영역의 점수 매기기

E: 압박(통증 자극)에만 눈을 뜸 → 2
V: 문장으로 말하지만 혼돈 상태임 → 4
M: 압박에서 사지를 뺌(정상 굴곡) → 4

더하기

GCS = 2 + 4 + 4 = 10

중증도

GCS 10 → 중등도

답

중등도
34.임상 사정 점수

답: 높은 위험

Braden 척도: 욕창 위험을 평가하는 여섯 하위 척도입니다. 감각 인지, 습기, 활동, 이동성, 영양은 가장 나쁜 수준(1)부터 문제 없음(4)까지 1–4점으로 채점하고, 마찰과 전단력은 1–3점으로 채점합니다. 총점은 6부터 23까지이며 총점이 낮을수록 위험이 높습니다. 흔한 구간: 19–23 위험 없음, 15–18 경도 위험, 13–14 중등도 위험, 10–12 높은 위험, 9 이하 매우 높은 위험.

각 하위 척도의 점수 매기기

감각 인지: 약간 제한됨 → 3
습기: 매우 젖어 있음 → 2
활동: 침상 생활 → 1
이동성: 완전히 움직이지 못함 → 1
영양: 매우 좋음 → 4
마찰과 전단력: 문제 있음 → 1

더하기

Braden 총점 = 3 + 2 + 1 + 1 + 4 + 1 = 12

위험 수준

12 → 높은 위험

답

높은 위험

이 자료는 독립적인 연습 자료입니다. ExamProblems는 이 시험을 주관하는 기관과 제휴하거나 그 기관의 승인을 받지 않았으며, 시험 이름은 내용을 설명하는 데에만 사용됩니다. NCLEX®, NCLEX-RN® and NCLEX-PN®은(는) the National Council of State Boards of Nursing, Inc. (NCSBN)의 상표이며, 이 기관은 ExamProblems와 제휴하지 않았고 이를 보증하거나 정확성을 책임지지 않습니다.

ExamProblems · examproblems.com/courses/nclex-pn-practice-questions